On I (s*g)-Continuous Functions in Ideal Topological Spaces

Authors

  • Moiz ud Din Khan COMSATS Institute of Information Technology, Islamabad, Pakistan
  • Takashi Noiri

Keywords:

local-function, I_(s*g)-closed set, I_(s*g)-continuous, strong I_(s*g)-continuous, weakly I_(s*g)-continuous, T_(1/2)-space.

Abstract

By using  I_(s*g)-closed sets due to Khan and Hamza [5], we introduce the notion of I_(s*g)-continuous functions in ideal topological spaces. We obtain several properties of I_(s*g)-continuity and the relationship between this function and other related functions.

Author Biography

Moiz ud Din Khan, COMSATS Institute of Information Technology, Islamabad, Pakistan

Downloads

How to Cite

Khan, M. ud D., & Noiri, T. (2011). On I (s*g)-Continuous Functions in Ideal Topological Spaces. European Journal of Pure and Applied Mathematics, 4(3), 237–243. Retrieved from https://ejpam.com/index.php/ejpam/article/view/842

Most read articles by the same author(s)

1 2 > >>